RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 1, Pages 131–139 (Mi msb1766)  

This article is cited in 6 scientific papers (total in 6 papers)

The normal form of slow motions of an equation of relaxation type and fibrations of binomial surfaces

A. A. Davydov


Abstract: Normal forms of fibrations of binomial surfaces are found. The results are applied to the study of slow motions of equations of relaxation type.
Figures: 2.
Bibliography: 7 titles.

Full text: PDF file (574 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:1, 133–141

Bibliographic databases:

UDC: 517.91
MSC: Primary 58C27; Secondary 57R70, 32B30
Received: 10.10.1985

Citation: A. A. Davydov, “The normal form of slow motions of an equation of relaxation type and fibrations of binomial surfaces”, Mat. Sb. (N.S.), 132(174):1 (1987), 131–139; Math. USSR-Sb., 60:1 (1988), 133–141

Citation in format AMSBIB
\Bibitem{Dav87}
\by A.~A.~Davydov
\paper The~normal form of slow motions of an equation of relaxation type and fibrations of binomial surfaces
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 1
\pages 131--139
\mathnet{http://mi.mathnet.ru/msb1766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883916}
\zmath{https://zbmath.org/?q=an:0656.58003|0618.58011}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 1
\pages 133--141
\crossref{https://doi.org/10.1070/SM1988v060n01ABEH003159}


Linking options:
  • http://mi.mathnet.ru/eng/msb1766
  • http://mi.mathnet.ru/eng/msb/v174/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Kazarian, “Flattenings of projective curves, singularities of Schubert stratifications of Grassmannians and flag varieties, and bifurcations of Weierstrass points of algebraic curves”, Russian Math. Surveys, 46:5 (1991), 91–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Goo Ishikawa, “The local model of an isotropic map-germ arising from one-dimensional symplectic reduction”, Math Proc Camb Phil Soc, 111:1 (1992), 103  crossref  mathscinet  zmath
    3. A. A. Davydov, “Whitney umbrella and slow-motion bifurcations of relaxation-type equations”, Journal of Mathematical Sciences (New York), 126:4 (2005), 1251  crossref  mathscinet  zmath  elib
    4. A. A. Davydov, G. Ishikawa, S. Izumiya, W.-Z. Sun, “Generic singularities of implicit systems of first order differential equations on the plane”, Jpn J Math, 3:1 (2008), 93  crossref  mathscinet  isi  elib
    5. V. M. Zakalyukin, A. O. Remizov, “Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems”, Proc. Steklov Inst. Math., 261 (2008), 136–148  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. I. A. Bogaevsky, “Interaction of the folded Whitney umbrella and swallowtail in slow–fast systems”, Proc. Steklov Inst. Math., 278 (2012), 22–26  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:252
    Full text:67
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019